MathSciNet Relay Station
MathSciNet bibliographic data
MR238480 65.35
Lovass-Nagy, Victor; Powers, David L. Reduction of functions of some partitioned matrices. Math. Comp. 23 1969 127–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement